Translator Disclaimer
June 1942 The asymptotic forms of the solutions of an ordinary linear matric differential equation in the complex domain
Homer E. Newell, Jr.
Duke Math. J. 9(2): 245-258 (June 1942). DOI: 10.1215/S0012-7094-42-00917-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • June 1942
Back to Top